# SDR SWAA2024020733708

- Difficulty date: December 19, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER HINGE PANEL 844DZ CRACKED.<[01] REPLACED AFT GALLEY DOOR LOWER HINGE PANEL 844DZ (PAN ASSY) REF. B737-700 SRM 51-40-02-0G-0. PAN ASSY 844DZ WILL BE INSTALL ON FAULT #TTG8Q00Q531C;[02] VERIFIED REPLACEMENT AND TTG8Q00Q531C
